Alert archive / Pennsylvania / Special Weather Statements in 2021
Special Weather Statement, NWS State College, PA
NWS State College, PA issued this special weather statement at Aug 12, 2021, 2:15 PM EDT for Columbia County, Pennsylvania. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 12, 2021, 2:15 PM EDT (18:15 UTC)
- Expired
- Aug 12, 2021, 2:45 PM EDT
- In force
- 30 min
- Issued by
- NWS State College, PA
- Hail
- 0.00 in
- Wind
- 55
County Columbia County, PA
The radar
The Binghamton radar (KBGM), 118 km from the middle of the area, began a volume at 18:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 6.3 hours before the alert went out and 263 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 313 J/kg
- Mixed-layer CIN
- -185 J/kg
- Mixed-layer LCL
- 1419 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
580
WWUS81 KCTP 121815
SPSCTP
Special Weather Statement
National Weather Service State College PA
215 PM EDT Thu Aug 12 2021
PAZ053-121845-
Columbia PA-
215 PM EDT Thu Aug 12 2021
...Strong thunderstorms will impact portions of northern Columbia
County through 245 PM EDT...
At 214 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Jamison City to near Exchange. Movement
was east at 60 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Berwick, Rohrsburg, Iola, Jamison City, Waller, Fairmount Spgs,
Central, Millville, Benton and Stillwater.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central and north central Pennsylvania.
&&
LAT...LON 4106 7623 4115 7660 4131 7642 4131 7631
4120 7632 4113 7627 4114 7624 4113 7623
TIME...MOT...LOC 1814Z 277DEG 53KT 4129 7631 4114 7665
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
$$
BanghoffWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this special weather statement went out at Aug 12, 1:07 PM EDT, 1 hour 8 minutes earlier.
Area forecast discussion, Aug 12, 1:07 PM EDT, 1 hour 8 minutes before
Area Forecast Discussion National Weather Service State College PA 107 PM EDT Thu Aug 12 2021 .SYNOPSIS... Sweltering to dangerously hot conditions will last through Friday. The hot and humid weather pattern will fuel rounds of scattered strong to severe thunderstorms during the afternoon today and Friday. Relief from the oppressive heat will arrive over the weekend with more pleasant conditions expected behind a cold front. A heavy rain threat is possible into the middle of next week in association with Fred. && .NEAR TERM /THROUGH TONIGHT/... Multiple rounds of non-severe convection associated with remnants of an upstream nocturnal MCS have moved across the northern tier of central PA this morning. This, in combination with persistent low clouds, has limited insolation in the north resulting in temperatures remaining in the 70s through late morning. Thus brought down highs by about 5 degrees in the northwest. Although convection has been non-severe thus far, we do expect an uptick in severe potential as we go through the afternoon. As of 12pm severe storms were developing on the OH-PA border. A considerable patch of stratocu ahead of them suggests at least some minor stability/capping, as well as ample sfc moisture. Sfc heating and some large scale ascent should work to weaken the cap through the afternoon. Midlevel lapse rates are between 6.5 and 7 C/km, with the 12z PBZ sounding indicating the presence of an EML between 3 and 5 km. As temperatures rise toward their diurnal max, SBCAPE should increase to 2000-3000 J/kg. Thus we think there is plenty of instability for these storms to tap into and strengthen. The PBZ sounding and many hires model solutions also suggest ample DCAPE (1000-1400 J/kg) with a deep layer of dry air between 1km and 5km AGL. Although shear is weak in the 2-6 km layer, there is 20-30 kts of 0-3 km shear with up to 30 kt winds at 3 km AGL. The combination of high DCAPE and moderate midlevel flow suggest many storms that do develop a large core of precip will be capable of producing damaging winds with downburst winds being enhanced by midlevel momentum. The line of storms near the PA/OH line at 12pm will likely enter Clearfield county by 1PM and continue to progress SE from there. Additional lines of storms, some severe, will likely develop behind this line later in the afternoon and evening. Storms will likely initiate near the Lake Erie lake breeze boundary and along a thermal boundary extending from eastern OH to western PA. Some hires models suggest storms could linger into the first part of tonight ~03Z before coverage fades after midnight into early Friday morning. Max HX values up to 105+ F are forecast in the mid/lower Susquehanna Valley. Blended guidance continues to indicate that some spots in south central PA or perhaps northern MD will make a run at hitting the century mark with fcst maxTs in the upper 90s near the I-81/78 corridor. Overnight low temperatures will remain very warm to oppressively muggy especially in the major urban centers/metro areas in the lower Susquehanna Valley. && .SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/... We were keen to issue a heat advisory and excessive heat warning for Friday afternoon based on fcst max heat indices of 100-105F across much of the southeast half of the CWA. A few strong to severe storms with locally damaging wind gusts will be possible again Friday afternoon within a similar convective environment (weak vertical shear/strong conditional instability). The main cold front is not progged to clear southern PA until Saturday night, so a chance of t-storms will continue in this area on Saturday. A 24hrMaxTChange of ~10 degrees is fcst to start the weekend (mid 70s north to mid 80s southeast) which will put a nice dent into the recent heat wave. Refreshingly cool/drier (less humid) air will continue to be directly into CPA via northerly flow finally setting up a very comfortable Saturday night with minTs ranging from around 50F in the north to the lower 60s in the southeast. && .LONG TERM /SUNDAY THROUGH THURSDAY/... High pressure builds overhead for the remainder of the weekend. Sunday will be a gorgeous day with seasonable and below- average high temperatures, low humidity, and mostly clear skies. Enjoy it while it lasts as the nice conditions will not last for long. Temperatures next week will be relatively pleasant, as they will stay mostly in the 70s and the lower 80s with persistent cloud cover. However, dewpoints will be in the 60s and 70s, contributing to very muggy conditions nearly all week long. There is a chance for daily rain showers and thunderstorms next week with a northward surge of moisture from the remnants of Fred. The Euro and the GFS have wildly different solutions on how they handle the progression of the remnants of Fred next week. The Euro brings Fred remnants straight to central PA, which could contribute to enhanced rainfall for the mid/end of next week. The GFS, however, does not bring Fred remnants to our CWA, disintegrating Fred long before it gets close to PA. Regardless of these different solutions, both models indicate a surge of moisture coming in from the south. Expect muggy and wet conditions with relatively mild temperatures next week. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... At 11z, low cigs /IFR/ are found over the NW mtns invof BFD. A patch of low /IFR/ cigs has formed over IPT as well. Elsewhere, patchy fog has formed in some valleys and continues to impact LNS. Any fog and low clouds should quickly dissipate after sunrise, giving way to VFR conditions. Winds will become westerly with some gusts of 15 to 20 kts. There may be some scattered dissipating convection over northwest PA this morning, with additional showers and storms likely developing later today. Guidance suggested another round of low cigs is possible across the NW mtns tonight, so have added this to the BFD TAF. Otherwise, patchy fog is possible again tonight, especially in areas that see rainfall today. Outlook... Fri-Sat...Scattered tsra impacts possible. Sun...Dry conditions with mainly VFR conditions. Mon...Scattered PM tsra impacts possible. && .CLIMATE... A daily record rainfall of 1.27 inches was set at Harrisburg yesterday (8/11/21). This broke the previous record of 0.91 inches set in 2015. Record high temperatures this time of year are out of reach for the current pattern, but a few maximum low temperature records are in jeopardy (forecast within 1F of the current record): Date 8/11 8/12 8/13 IPT 73 (2016) 73 (2016) 74 (2016) Observed 72 MDT - 77 (2016) 77 (2016) Observed - && .CTP WATCHES/WARNINGS/ADVISORIES... Excessive Heat Warning until 7 PM EDT this evening for PAZ028- 036-046-049>053-056>059-063>066. Heat Advisory from noon to 7 PM EDT Friday for PAZ026>028-035- 036-046-049>053-056-058-063. Excessive Heat Warning from noon to 7 PM EDT Friday for PAZ057- 059-064>066. Heat Advisory until 7 PM EDT this evening for PAZ012-018-019- 025>027-034-035-037-041-042-045. && SYNOPSIS...Steinbugl NEAR TERM...Steinbugl/Colbert SHORT TERM...Steinbugl LONG TERM...Gutierrez AVIATION...Evanego CLIMATE...
Hazardous weather outlook, Aug 12, 1:19 PM EDT, 56 minutes before
Hazardous Weather Outlook National Weather Service State College PA 119 PM EDT Thu Aug 12 2021 PAZ064>066-131730- Adams-York-Lancaster- 119 PM EDT Thu Aug 12 2021 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TO 7 PM EDT FRIDAY... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Excessive Heat Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Excessive Heat Warning. In addition to the excessive heat, a few strong to severe storms with locally damaging wind gusts will be possible Friday afternoon. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ028-036-046-049>053-056-058-063-131730- Juniata-Franklin-Southern Lycoming-Union-Snyder-Montour- Northumberland-Columbia-Perry-Schuylkill-Cumberland- 119 PM EDT Thu Aug 12 2021 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 431 IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM NOON TO 7 PM EDT FRIDAY... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Excessive Heat Warning. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Heat Advisory. In addition to the heat, a few strong to severe storms with locally damaging wind gusts will be possible Friday afternoon. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ017-024-033-131730- Clearfield-Cambria-Somerset- 119 PM EDT Thu Aug 12 2021 ...SEVERE THUNDERSTORM WATCH 431 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. A few strong to severe storms with locally damaging wind gusts will be possible Friday afternoon. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ018-019-025-034-045-131730- Northern Centre-Southern Centre-Blair-Bedford-Southern Clinton- 119 PM EDT Thu Aug 12 2021 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 431 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Heat Advisory. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. A few strong to severe storms with locally damaging wind gusts will be possible this afternoon. Maximum heat index values will approach 100 degrees Friday afternoon. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ026-027-035-131730- Huntingdon-Mifflin-Fulton- 119 PM EDT Thu Aug 12 2021 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 431 IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM NOON TO 7 PM EDT FRIDAY... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Heat Advisory. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Heat Advisory. In addition to the heat, a few strong to severe storms with locally damaging wind gusts will be possible Friday afternoon. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ057-059-131730- Dauphin-Lebanon- 119 PM EDT Thu Aug 12 2021 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 431 IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TO 7 PM EDT FRIDAY... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Excessive Heat Warning. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Excessive Heat Warning. In addition to the excessive heat, a few strong to severe storms with locally damaging wind gusts will be possible Friday afternoon. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ012-037-041-042-131730- Northern Clinton-Tioga-Northern Lycoming-Sullivan- 119 PM EDT Thu Aug 12 2021 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 431 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Heat Advisory. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. A few strong to severe storms with locally damaging wind gusts will be possible Friday afternoon. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ004>006-131730- Warren-McKean-Potter- 119 PM EDT Thu Aug 12 2021 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Severe thunderstorms with damaging wind gusts will be possible this afternoon. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. A few strong to severe storms with locally damaging wind gusts will be possible Friday afternoon. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ010-011-131730- Elk-Cameron- 119 PM EDT Thu Aug 12 2021 ...SEVERE THUNDERSTORM WATCH 431 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. A few strong to severe storms with locally damaging wind gusts will be possible Friday afternoon. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather.
In the hours before
Local storm report, Aug 12, 1:33 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
133 PM EDT THU AUG 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM TSTM WND DMG 5 S MORRIS 41.58N 77.25W
08/12/2021 TIOGA PA EMERGENCY MNGR
TREE DOWN.
&&
QRMLocal storm report, Aug 12, 1:38 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
138 PM EDT THU AUG 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM TSTM WND DMG 6 N BUTTONWOOD 41.57N 77.16W
08/12/2021 TIOGA PA EMERGENCY MNGR
TREES AND WIRES DOWN.
&&
QRMLocal storm report, Aug 12, 1:49 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
149 PM EDT THU AUG 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM TSTM WND DMG 4 S RALSTON 41.45N 76.93W
08/12/2021 LYCOMING PA PUBLIC
MULTIPLE WIRES DOWN ON ROADWAY.
&&
QRMLocal storm report, Aug 12, 2:06 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
206 PM EDT THU AUG 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM TSTM WND DMG 2 SE FORKSVILLE 41.47N 76.58W
08/12/2021 SULLIVAN PA EMERGENCY MNGR
MULTIPLE WIRES DOWN.
&&
QRMLocal storm report, Aug 12, 2:08 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
208 PM EDT THU AUG 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM TSTM WND DMG 1 ESE MUNCY VALLEY 41.35N 76.59W
08/12/2021 SULLIVAN PA EMERGENCY MNGR
MULTIPLE TREES DOWN.
&&
QRMSpecial weather statement, Aug 12, 2:15 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service State College PA
215 PM EDT Thu Aug 12 2021
PAZ053-121845-
Columbia PA-
215 PM EDT Thu Aug 12 2021
...Strong thunderstorms will impact portions of northern Columbia
County through 245 PM EDT...
At 214 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Jamison City to near Exchange. Movement
was east at 60 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Berwick, Rohrsburg, Iola, Jamison City, Waller, Fairmount Spgs,
Central, Millville, Benton and Stillwater.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central and north central Pennsylvania.
&&
LAT...LON 4106 7623 4115 7660 4131 7642 4131 7631
4120 7632 4113 7627 4114 7624 4113 7623
TIME...MOT...LOC 1814Z 277DEG 53KT 4129 7631 4114 7665
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
BanghoffThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 3:33 AM EDT | Excessive Heat Warning | CTP | Adams, Dauphin, Lancaster, Lebanon, York | 39 hr |
| Aug 12, 3:33 AM EDT | Heat Advisory | CTP | Columbia, Cumberland, Franklin, Fulton, Huntingdon, Juniata and 8 more | 39 hr |
| Aug 12, 12:38 PM EDT | Special Weather Statement | CTP | Tioga | 52 min |
| Aug 12, 12:51 PM EDT | Severe Thunderstorm Warning | CTP | Clinton, Lycoming, Potter, Tioga | 54 min |
| Aug 12, 1:27 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming, Sullivan | 63 min |
| Aug 12, 1:43 PM EDT | Severe Thunderstorm Warning | CTP | Clearfield | 49 min |
| Aug 12, 1:47 PM EDT | Severe Thunderstorm Warning | CTP | Clinton, Lycoming | 58 min |
| Aug 12, 2:25 PM EDT | Special Weather Statement | CTP | Lycoming | 20 min |
| Aug 12, 2:50 PM EDT | Special Weather Statement | CTP | Columbia, Montour | 25 min |
| Aug 12, 3:19 PM EDT | Special Weather Statement | CTP | Schuylkill | 41 min |
| Aug 12, 5:12 PM EDT | Severe Thunderstorm Warning | CTP | Warren | 48 min |
| Aug 12, 5:27 PM EDT | Special Weather Statement | CTP | Tioga | 33 min |
| Aug 12, 5:46 PM EDT | Severe Thunderstorm Warning | CTP | Clearfield, Elk | 44 min |
| Aug 12, 6:25 PM EDT | Areal Flood Advisory | CTP | Clearfield, Elk | 2 hr |
| Aug 12, 6:25 PM EDT | Severe Thunderstorm Warning | CTP | Clearfield | 65 min |
| Aug 12, 7:07 PM EDT | Severe Thunderstorm Warning | CTP | Clearfield, Elk | 53 min |
| Aug 12, 7:33 PM EDT | Special Weather Statement | CTP | Blair, Cambria | 27 min |
| Aug 12, 7:47 PM EDT | Special Weather Statement | CTP | Centre | 28 min |
| Aug 12, 7:56 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clearfield | 49 min |
Nearby
Special Weather Statements in Pennsylvania, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.